2019
Том 71
№ 11

All Issues

Bantsur N. R.

Articles: 1
Article (Ukrainian)

On the existence and stability of periodic and almost periodic solutions of quasilinear equations with maxima

Bantsur N. R., Trofimchuk E. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 6. - pp. 747–754

We study the problem of existence of periodic and almost periodic solutions of the scalar equation x′ (t) = − δx(t) + pmax u∈[th, t] x(u) + f(t) where δ, pR, with a periodic (almost periodic) perturbation f(t). For these solutions, we establish conditions of global exponential stability and prove uniqueness theorems.